# SDR USAA2013072900034

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 48,296 hours, 19,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD CABIN DOOR EMERGENCY LIGHT PANEL IS CRACKED.  MX INSTALLED NEW L1 DOOR EMERGENCY LIGHT LIGHTING PANEL.  LIGHT OPS CHECKED GOOD.
